# SDR AWXA200401204

- Difficulty date: October 17, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112091200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 RT BETWEEN FS 16 AND FS 20.  MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y1292 RT FROM FS 16 TO FS 20; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 53-11-14, FIG 102.
